# SDR 96ZZZM1005

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46551
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corrosion
- Location: Lt Mlg Ww
- Part time: 88,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, TRAPEZOIDAL OUTBOARD FITTING SIDE BRACE ATTACH POINT BARREL NUT HOLE CORRODED RIGHT SIDE.  REPAIRED OUTBOARD TRAPEZOIDAL SIDE BRACE ATTACH POINT BARREL NUT HOLE IAW SRM 57-20-00 FIG 20.
